Table of Contents
ISRN Biomathematics
Volume 2013 (2013), Article ID 403549, 7 pages
http://dx.doi.org/10.1155/2013/403549
Research Article

Optimal Control of an SIR Model with Delay in State and Control Variables

Laboratory of Analysis Modeling and Simulation, Department of Mathematics and Computer Science, Faculty of Sciences Ben M’Sik, Hassan II University Mohammedia, BP 7955, Sidi Othman, Casablanca, Morocco

Received 30 May 2013; Accepted 11 July 2013

Academic Editors: H. Ishikawa and M. A. Panteleev

Copyright © 2013 Mohamed Elhia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Elhia, Mostafa Rachik, and Elhabib Benlahmar, “Optimal Control of an SIR Model with Delay in State and Control Variables,” ISRN Biomathematics, vol. 2013, Article ID 403549, 7 pages, 2013. doi:10.1155/2013/403549